Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Get nausea, dizziness, gagging, stomach pain, vomiting on using inhaler during running. How can I avoid discomfort?

In August I went to see the doctor because while I as running I was experiencing chest pains and tightness, the doctor gave me an inhaler (ProAir) and said I was having bronchial spasms. The doctor said to take 2 puffs before running. But ever since I have been taking my inhaler and running about a tempo to a race pace, I have been getting nauseous, dizziness , gagging, pains in my stomach area, and sometime even vomiting , the color of the vomit is usually a black or a dark dark brown. I take my inhaler from anywhere from 10mins before running to 5 mins. I drink anywhere from 64oz-32oz of water before running. I eat heathy food, but not 2 hours before running. I do not experience these types of symptoms if I am running at a slow pace, like a jog. I am a cross country runner, so I can run anywhere from 2-12 miles in a day. So my question is what is causing me to get so sick while running and how can I stop it?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
You are allergic to food subtance and asthma is exxagerated by exercise in these cases
get blood seru tested for food specific antibodies
it can be milk egg wheat potato rice nuts
Till you get test add tab singular once a day
and liquid antacid after meals along with continuation of inhaler you are taking
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor